Abstract and Applied Analysis

Blowup Phenomena for a Modified Dullin-Gottwald-Holm Shallow Water System

Panpan Zhai, Zhengguang Guo, and Weiming Wang

Full-text: Open access

Abstract

We discuss blowup phenomena for a modified two-component Dullin-Gottwald-Holm shallow water system. In this paper, some new blowup criteria of strong solutions involving the density and suitable integral form of the momentum are established.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 548310, 8 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393450137

Digital Object Identifier
doi:10.1155/2013/548310

Mathematical Reviews number (MathSciNet)
MR3070198

Zentralblatt MATH identifier
1293.35057

Citation

Zhai, Panpan; Guo, Zhengguang; Wang, Weiming. Blowup Phenomena for a Modified Dullin-Gottwald-Holm Shallow Water System. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 548310, 8 pages. doi:10.1155/2013/548310. https://projecteuclid.org/euclid.aaa/1393450137


Export citation

References

  • H. R. Dullin, G. A. Gottwald, and D. D. Holm, “An integrable shallow water equation with linear and nonlinear dispersion,” Physical Review Letters, vol. 87, no. 19, Article ID 194501, pp. 4501–4504, 2001.
  • Y. Liu, “Global existence and blow-up solutions for a nonlinear shallow water equation,” Mathematische Annalen, vol. 335, no. 3, pp. 717–735, 2006.
  • L. Tian, G. Gui, and Y. Liu, “On the well-posedness problem and the scattering problem for the Dullin-Gottwald-Holm equation,” Communications in Mathematical Physics, vol. 257, no. 3, pp. 667–701, 2005.
  • Y. Zhou, “Blow-up of solutions to the DGH equation,” Journal of Functional Analysis, vol. 250, no. 1, pp. 227–248, 2007.
  • Y. Zhou and Z. Guo, “Blow up and propagation speed of solutions to the DGH equation,” Discrete and Continuous Dynamical Systems B, vol. 12, no. 3, pp. 657–670, 2009.
  • D. D. Holm, L. Ó Náraigh, and C. Tronci, “Singular solutions of a modified two-component Camassa-Holm equation,” Physical Review E, vol. 79, no. 1, Article ID 016601, 13 pages, 2009.
  • A. Constantin and R. I. Ivanov, “On an integrable two-component Camassa-Holm shallow water system,” Physics Letters A, vol. 372, no. 48, pp. 7129–7132, 2008.
  • F. Guo, H. Gao, and Y. Liu, “On the wave-breaking phenomena for the two-component Dullin-Gottwald-Holm system,” Journal of the London Mathematical Society, vol. 86, no. 3, pp. 810–834, 2012.
  • R. M. Chen and Y. Liu, “Wave breaking and global existence for a generalized two-component Camassa-Holm system,” International Mathematics Research Notices, no. 6, pp. 1381–1416, 2011.
  • C. Guan and Z. Yin, “Global existence and blow-up phenomena for an integrable two-component Camassa-Holm shallow water system,” Journal of Differential Equations, vol. 248, no. 8, pp. 2003–2014, 2010.
  • C. Guan, K. H. Karlsen, and Z. Yin, “Well-posedness and blow-up phenomena for a modified two-component Camassa-Holm equation,” in Nonlinear Partial Differential Equations and Hyperbolic Wave Phenomena, vol. 526 of Contemporary Mathematics, pp. 199–220, American Mathematical Society, Providence, RI, USA, 2010.
  • R. Camassa and D. D. Holm, “An integrable shallow water equation with peaked solitons,” Physical Review Letters, vol. 71, no. 11, pp. 1661–1664, 1993.
  • A. Constantin and J. Escher, “Wave breaking for nonlinear nonlocal shallow water equations,” Acta Mathematica, vol. 181, no. 2, pp. 229–243, 1998.
  • A. Constantin and J. Escher, “Well-posedness, global existence, and blowup phenomena for a periodic quasi-linear hyperbolic equation,” Communications on Pure and Applied Mathematics, vol. 51, no. 5, pp. 475–504, 1998.
  • A. A. Himonas, G. Misiołek, G. Ponce, and Y. Zhou, “Persistence properties and unique continuation of solutions of the Camassa-Holm equation,” Communications in Mathematical Physics, vol. 271, no. 2, pp. 511–522, 2007.
  • Z. Jiang and S. Hakkaev, “Wave breaking and propagation speed for a class of one-dimensional shallow water equations,” Abstract and Applied Analysis, vol. 2011, Article ID 647368, 15 pages, 2011.
  • H. P. McKean, “Breakdown of a shallow water equation,” The Asian Journal of Mathematics, vol. 2, no. 4, pp. 867–874, 1998.
  • Y. Zhou, “Wave breaking for a periodic shallow water equation,” Journal of Mathematical Analysis and Applications, vol. 290, no. 2, pp. 591–604, 2004.
  • Y. Zhou, “On solutions to the Holm-Staley $b$-family of equations,” Nonlinearity, vol. 23, no. 2, pp. 369–381, 2010.
  • J. Escher, O. Lechtenfeld, and Z. Yin, “Well-posedness and blow-up phenomena for the 2-component Camassa-Holm equation,” Discrete and Continuous Dynamical Systems A, vol. 19, no. 3, pp. 493–513, 2007.
  • Z. Guo, “Blow-up and global solutions to a new integrable model with two components,” Journal of Mathematical Analysis and Applications, vol. 372, no. 1, pp. 316–327, 2010.
  • Z. Guo and L. Ni, “Persistence properties and unique continuation of solutions to a two-component Camassa-Holm equation,” Mathematical Physics, Analysis and Geometry, vol. 14, no. 2, pp. 101–114, 2011.
  • Z. Guo and Y. Zhou, “On solutions to a two-component generalized Camassa-Holm equation,” Studies in Applied Mathematics, vol. 124, no. 3, pp. 307–322, 2010.
  • Z. Guo, M. Zhu, and L. Ni, “Blow-up criteria of solutions to a modified two-component Camassa-Holm system,” Nonlinear Analysis. Real World Applications, vol. 12, no. 6, pp. 3531–3540, 2011.
  • P. Zhang and Y. Liu, “Stability of solitary waves and wave-breaking phenomena for the two-component Camassa-Holm system,” International Mathematics Research Notices, no. 11, pp. 1981–2021, 2010.
  • M. Zhu, “Blow-up, global existence and persistence properties for the coupled Camassa-Holm equations,” Mathematical Physics, Analysis and Geometry, vol. 14, no. 3, pp. 197–209, 2011.
  • M. Zhu and J. Xu, “On the wave-breaking phenomena for the periodic two-component Dullin-Gottwald-Holm system,” Journal of Mathematical Analysis and Applications, vol. 391, no. 2, pp. 415–428, 2012.
  • T. Kato, “On the Cauchy problem for the (generalized) Korteweg-de Vries equation,” in Studies in Applied Mathematics, vol. 8 of Advances in Mathematics, Supplementary Studies, pp. 93–128, Academic Press, New York, NY, USA, 1983.
  • Y. Zhou, “Blow-up of solutions to a nonlinear dispersive rod equation,” Calculus of Variations and Partial Differential Equations, vol. 25, no. 1, pp. 63–77, 2006.
  • M. Zhu, L. Jin, and Z. Jiang, “A new blow-up criterion for the DGH equation,” Abstract and Applied Analysis, vol. 2012, Article ID 515948, 10 pages, 2012.